Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is burning and pressure sensation on top of head with memory problem side effects of Effexor?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I have been taking Effexor XR for several years due to depression. Lately I been having burning and pressure sensation on top of my head (area on top of my soft spot on the head) for about 2 months. I am also having a hard time retaining information. Please help me I am desperate!!!
Posted Fri, 3 Jan 2014 in General Health
Answered by Dr. Payman Hajiazim 3 hours later
Brief Answer: Hi, it could be related to the side effects, or... Detailed Answer: Hi there, it could be related to the side effects of the medication. Or it could be related to the fact that you may need a higher dose if you have been under stress for the last couple of months. Let me know about it please.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor